Table of Contents
Conference Papers in Mathematics
Volume 2013, Article ID 353460, 4 pages
Conference Paper

Overview on the Pointwise Constrained Liapunov Vectorial Convexity Theorem

Cima-ue, Rua Romão Ramalho 59, 7000-671 Évora, Portugal

Received 17 May 2013; Accepted 18 June 2013

Academic Editors: B. Datta, G. S. F. Frederico, N. Martins, D. F. M. Torres, and A. J. Zaslavski

This Conference Paper is based on a presentation given by Clara Carlota and Sílvia Chá at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 Clara Carlota et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Liapounoff, “Sur les fonctions-vecteurs complètement additives,” Izvestiya Akademii Nauk SSSR, vol. 4, pp. 465–478, 1940. View at Google Scholar
  2. C. Carlota, S. Chá, and A. Ornelas, “A pointwise constrained version of the Liapunov convexity theorem for single integrals,” Nonlinear Differential Equations and Applications, vol. 20, no. 2, pp. 273–293, 2013, Erratum in Nonlinear Differential Equations and Applications, vol. 20, no. 3, pp. 1409, 2013. View at Publisher · View at Google Scholar
  3. M. Amar and A. Cellina, “On passing to the limit for non-convex variational problems,” Asymptotic Analysis, vol. 9, no. 2, pp. 135–148, 1994. View at Google Scholar · View at Scopus
  4. M. Amar and C. Mariconda, “A nonconvex variational problem with constraints,” SIAM Journal on Control and Optimization, vol. 33, pp. 299–307, 1995. View at Publisher · View at Google Scholar